# SDR P5CA9500194

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Grooved
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVE AT RIGHT WING INBOARD AILERON LOWER OUTBOARD HINGE LEADING EDGE.  DAMAGE CLEANED UP WITHIN LIMITS PER BOEING SRM 57-20-01, TREATED PER SRM 51-10-01.
